Alert archive / Virginia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 100, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 26, 2013, 3:44 PM EDT for 5 counties in Virginia. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2013, 3:44 PM EDT (19:44 UTC)
- Expired
- Jun 26, 2013, 4:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Bedford County, VA, Campbell County, VA, Franklin County, VA, Henry County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 62 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:31 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 26, 1:31 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 131 PM EDT WED JUN 26 2013 .SYNOPSIS... BERMUDA HIGH PRESSURE WILL CONTINUE A WARM MOIST SUBTROPICAL FEED OF AIR INTO THE MID ATLANTIC REGION THIS AFTERNOON INTO THURSDAY AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THIS FRONTAL BOUNDARY IS EXPECTED TO SLOW DOWN AND EVENTUALLY STALL SOMEWHERE OVER THE MID-ATLANTIC REGION THIS WEEKEND AS IT ENCOUNTERS THE BERMUDA HIGH WHICH IS NOT EXPECTED TO MOVE VERY MUCH FOR THE FORESEEABLE FUTURE. THIS REGIME WILL PROMOTE A DAILY THREAT OF SHOWERS AND STORMS INTO THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1030 AM WEDNESDAY... DECREASING POPS FOR THE FIRST HALF OF THE MORNING...THEN AMPING UP POPS ACROSS THE SOUTHWEST (MTN EMPIRE) WHERE ACTIVITY IS APPROACHING FROM KENTUCKY. LINEAR TIMING HAS THESE STORMS ENTERING AROUND NOON. LOW CLOUDS ALONG WESTERN SLOPES SHOULD KEEP THESE STORMS FROM BECOMING TO STRONG THROUGH THE MORNING. WESTERLY FLOW ACROSS THE MOUNTAINS MAY HAVE THESE STORMS DECREASING IN AREAL COVERAGE THROUGH THE REST OF THE MORNING...THEN RE-FIRING TOWARDS THE BLUE RIDGE AND/OR FOOTHILLS EARLY THIS AFTERNOON. HOWEVER...CAPE VALUES ACROSS THE MOUNTAINS THIS MORNING ARE IN THE RANGE OF 1500 (NORTH) TO NEAR 3000 (SOUTH). EVEN THOUGH STORM COVERAGE MAY DECREASE...A FEW MAY BECOME STRONG TO SEVERE CROSSING THE MOUNTAIN EMPIRE INTO THE GRAYSON/NW NC HIGHLANDS AND SOUTHERN NEW RIVER VALLEY. PREVIOUS DISCUSSION...AS OF 500 AM WEDNESDAY... SHOWERS/STORMS ONGOING ACROSS THE OHIO VALLEY THIS MORNING PER UPPER LEVEL TROF OVER THE WESTERN GREAT LAKES. MYRIAD OF MESOSCALE CONVECTIVE SYSTEMS (MCS) HAVE EVOLVED OVER TIME WITH CLUSTERS OF STORMS AND LINE SEGMENTS MOVING EAST ACROSS IL/IN/OH/PA. THIS MCS LADEN ENVIRONMENT WHICH RESIDES JUST UPSTREAM OF OUR AREA CREATES FORECAST TIMING CHALLENGES BEYOND WHAT ANY MODEL CAN RESOLVE. THE ENVIRONMENT TODAY AND TONIGHT WILL CERTAINLY SUPPORT DEEP CONVECTION...BUT DOUBT MODELS WILL BE ABLE TO TIME EVERY LITTLE MCS THAT GETS GENERATED. AS SUCH...HAVE TO TAKE MORE OF A SHOT GUN APPROACH FOR POPS UNTIL RADAR TRENDS SUPPORT OTHERWISE. WE THINK ITS A GIVEN THAT SHOWERS/STORMS WILL FORM IN THE USUAL PLACES THIS AFTERNOON...WITH FOCUS ALONG THE BLUE RIDGE EARLY-MID AFTERNOON AND INTO THE PIEDMONT THIS EVENING. TIMING OF THE ACTIVITY THAT MOVES IN FROM THE OHIO VALLEY WILL DEPEND LARGELY ON HOW INTACT THE MORNING OUTFLOW BOUNDARIES AND ASSOCIATED MESOSCALE VORTICIES (MCV) PROPAGATE THIS AFTERNOON. CORFIDI VECTOR FORECAST THIS AFTERNOON SUGGEST ANY UPSTREAM ACTIVITY WOULD BE MOVING ON A 270-290 DEGREE TRAJECTORY...THUS WE COULD VERY WELL BE LOOKING AT THE ARRIVAL OF SOMETHING FROM THAT GENERAL DIRECTION...ENTERING OUR NORTHWESTERN CWA AS EARLY AS THIS AFTERNOON. MODELS SUGGEST A LATER TIMING...OF AFTER MIDNIGHT TONIGHT...BUT I WOULD NOT PUT A LOT OF CREDENCE ON THE SYNOPTIC MODELS IN THIS SORT OF SITUATION. LOCAL ENVIRONMENT...PER FULL INSOLATION TODAY...SHOULD YIELD MODERATE TO STRONG INSTABILITY. THIS WILL FUEL PULSE STORMS FOR THE ACTIVITY THAT DEVELOPS INOF THE BLUE RIDGE AND LEE TROF CONVERGENCE...IN ADDITION TO ANY ORGANIZED MCS ACTIVITY THAT MOVES DOWNSTREAM FROM THE OHIO VALLEY. THAT SAID...THE ACTIVITY THAT FORMS LEE OF THE BLUE RIDGE AND MOVES INTO THE PIEDMONT SHOULD FADE WITH LOSS OF DIURNAL HEATING. HOWEVER...ANY ORGANIZED ACTIVITY THAT MOVES DOWNSTREAM FROM THE OHIO VALLEY WILL NOT...AS IT WILL BE DRIVEN BY STRONGER DYNAMICS FROM THE APPROACHING UPPER LEVEL TROF. FOR TONIGHT...MAINTAINED SOMEWHAT HIGHER THREAT FOR STORMS...ESP THE NORTHWESTERN CWA...PER INCREASING THREAT THAT MCS RELATED FEATURES WILL REACH OUR CWA EVEN DURING THE OVERNIGHT HOURS. TEMPERATURES TODAY AND TONIGHT...VERY SIMILAR TO THE LAST 48 HOURS. USED PERSISTENCE. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... AS OF 430 AM EDT WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO WIDESPREAD ON THURSDAY AS A LOW PRESSURE SYSTEM MOVES EASTWARD NEAR THE OHIO RIVER VALLEY...DRAGGING A COLD FRONT ACROSS OUR AREA DURING THE AFTERNOON AND EVENING. DESPITE THE SPOTTY CONVECTION DEVELOPING DURING LATE MORNING...BELIEVE WE WILL START THE DAY WITH ENOUGH SUNSHINE AND HEATING TO ALLOW TEMPERATURES TO CLIMB INTO THE UPPER 80S AND LOW 90S ACROSS THE EAST...WHILE HIGHS WILL REACH INTO THE LOW TO MID 80S ACROSS THE MOUNTAINS. THE HEATING...WHEN COMBINED WITH CONVERGENCE AHEAD OF THE COLD FRONT...WILL ALLOW SOME STORMS TO BECOME SEVERE...AND BELIEVE WE WILL SEE A SLIGHTLY STRONGER SEVERE THREAT ACROSS THE PIEDMONTS THURSDAY EVENING...WITH BOTH WIND AND HAIL AS PRIMARY THREATS. AS WE APPROACH LATE EVENING...SHOWER AND THUNDERSTORM ACTIVITY WILL BEGIN TO WANE WITH THE LOSS OF DAYTIME HEATING. HOWEVER THE EASTWARD MOVEMENT OF THE FRONT WILL BEGIN TO STALL ACROSS THE COASTAL PLAIN THURSDAY NIGHT...PROVIDING FOCUS FOR ADDITIONAL CONVECTION THROUGH THE END OF THE WEEK. ON FRIDAY...UPPER LEVEL FLOW WILL BECOME INCREASINGLY NORTHWESTERLY AS A LARGE UPPER LEVEL RIDGE BECOMES ESTABLISHED ACROSS THE ROCKIES...WHILE AN UPPER LOW SETTLES ACROSS THE GREAT LAKES. AS SUCH...EXPECT ROUNDS OF SHOWERS AND THUNDERSTORMS TO DEVELOP FRIDAY AND SATURDAY AFTERNOONS AS HEATING INCREASES...WHICH WILL CONTINUE THROUGH SUNSET BEFORE DIMINISHING WITH THE LOSS OF DAYTIME HEATING. SOME STORMS WILL BE STRONG TO SEVERE...AND CAPABLE OF PRODUCING GUSTY WINDS AND LARGE HAIL...IN ADDITION TO LOCALLY HEAVY RAIN. PATCHY DENSE FOG WILL ALSO BE POSSIBLE EACH NIGHT IN THE RIVER VALLEYS AND ACROSS AREAS WHICH RECEIVED SIGNIFICANT RAINFALL THE EVENING BEFORE. && .LONG TERM /SUNDAY THROUGH TUESDAY/... AS OF 315 PM EDT TUESDAY... AN UPPER LEVEL RIDGE WILL RESIDE OVER THE WESTERN UNITED STATES FOR SUNDAY...WHILE A BROAD UPPER LEVEL TROUGH HOLDS OVER THE GREAT LAKES AND THE MID ATLANTIC. BECAUSE OF THIS OVERALL PATTERN...UNSETTLED WEATHER WILL CONTINUE INTO THE EARLY PART OF NEXT WEEK...AS SMALL DISTURBANCES PASS OVERHEAD AROUND THE PERIPHERY OF THE TROUGH. CHANCES OF THUNDERSTORMS DUE TO DIURNAL HEATING...FAVORABLE DYNAMICS ALOFT...AND OROGRAPHIC LIFT ALONG THE BLUE RIDGE...WILL REMAIN PREVALENT IN THE AFTERNOONS AND EVENINGS...BEFORE EVENTUAL TAPERING TO SHOWERS DURING THE NIGHTS AND MORNINGS. BOTH THE 12Z GFS AND THE 00Z ECMWF DEPICT THE TROUGH RETROGRADING SLIGHTLY BY MONDAY AND TUESDAY. THUS...THIS TREND OF UNSETTLED WEATHER DOES NOT APPEAR TO HAVE A CLEAR END IN SIGHT INTO THE FOLLOWING WEEK. FAIRLY SIGNIFICANT CLOUD COVER...DEWPOINTS IN THE 60S...AND THE OVERHEAD TROUGH...WILL KEEP THE DIURNAL RANGE LIMITED WITH REGARD TO TEMPERATURES...WHICH WERE KEPT IN GOOD AGREEMENT WITH THE LATEST HPC GUIDANCE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AS OF 110 PM EDT WEDNESDAY... BROKEN AREA OF CONVECTION SLOWLY MOVING INTO WESTERN AREAS ATTM WITH GREATEST IMPACT TO THE KBLF/KLWB SITES CURRENTLY AND PERHAPS KBCB/KROA AFTER 19Z/2PM. THESE SHRA/TSRA WILL LIKELY BRING A PERIOD OF MVFR/OCNL IFR TO THE WESTERN LOCATIONS THIS AFTERNOON WITH LESS COVERAGE FARTHER EAST WHERE WILL CONTINUE WITH A VCTS MENTION. GUSTY WINDS ALSO POSSIBLE SO INCLUDING BRIEF GUSTS WITH SOME OF THE STRONGER STORMS ESPCLY NEAR KBLF IN THE NEXT HOUR OR TWO. IF THE AREA OF CONVECTION ORGANIZES MORE THEN COULD BE LOOKING AT MORE WIDESPREAD MVFR/IFR FARTHER EAST WITH SHRA LINGERING INTO THE EVENING...BUT TOO IFFY TO EXTEND PREVAILING TSRA COVERAGE TO KDAN ATTM. OTRW EXPECTING SHOWERS TO SLOWLY FADE AFTER SUNSET GIVING WAY TO PATCHY FOG ESPCLY WHERE AFTERNOON RAINFALL OCCURRED. HOWEVER NEXT UPSTREAM MCS POSES THE THREAT FOR ADDED SHRA/TSRA AFTER MIDNIGHT AND ESPCLY OVER THE WEST BY DAYBREAK THURSDAY. FASTER MOVEMENT THAN PROGGED COULD CAUSE SHRA TO RUN EARLIER THAN MOST BUFKIT MODEL PROGS. THUS KEEPING A PREVAILING SHRA ACROSS SE WVA LATE TONIGHT WITH VCTS MENTION AS TSRA POSSIBLE GIVEN UPPER SUPPORT DESPITE BEING LATE AT NIGHT. WILL CARRY THIS PROBABLE BAND OF CONVECTION EAST TO KBCB EARLY THURSDAY AND THEN ONLY INCLUDE A VCSH ELSW IN THE MORNING WHERE CONFIDENCE IS LOWER IN SEEING THE SYSTEM CROSS THE BLUE RIDGE FOR NOW. ONCE THIS PASSES EXPECTING MOSTLY VFR IN SCTD/BKN CU NEAR OR AFTER THE END OF THE VALID TAF PERIOD THURSDAY AFTERNOON. .AVIATION EXTENDED... WE WILL BE TRANSITIONING FROM A FLAT UPPER RIDGE TO A BLOCKY PATTERN...WITH AN EASTERN CONUS TROF/WESTERN CONUS RIDGE...THROUGH THE EXTENDED PERIOD. SFC HIGH OFF THE EAST COAST WILL KEEP WARM AND MOIST AIR OVER THE REGION WITH A SERIES OF WAVES RIPPLING THROUGH THE FLOW. THIS WILL PRIMARILY LEAVE US WITH AN UNSTABLE AIRMASS IN A WEAKLY FORCED CONVECTIVE ENVIRONMENT THROUGH MONDAY. EXPECT A DIURNAL PATTERN OF CONVECTION WITH VFR IN THE MORNING...THEN MVFR WITH SHRA/TSRA IN THE AFTERNOON AND EVE...THEN POSSIBLE IFR WITH NOCTURNAL FOG/STRATUS. && .EQUIPMENT... KFCX RADAR IS CURRENTLY BACK OPERATIONAL BUT IS BEING MONITORED FOR ADDITIONAL PEDESTAL FAULT ISSUES...WHICH COULD CAUSE THE RECEIVER TO GO INTO STANDBY MODE. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/PM NEAR TERM...PM/RCS SHORT TERM...NF LONG TERM...PW AVIATION...JH/PM EQUIPMENT...PM
Hazardous weather outlook, Jun 26, 3:01 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 301 PM EDT WED JUN 26 2013 VAZ032>035-043>047-058-059-271915- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 301 PM EDT WED JUN 26 2013 ...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WOULD BE DAMAGING THUNDERSTORM WINDS. STORMS HAVE FORMED NEAR THE BLUE RIDGE THIS AFTERNOON AND WILL MOVE EAST INTO THE PIEDMONT BY THIS EVENING. ADDITIONAL STORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE OHIO VALLEY LATER TONIGHT INTO TOMORROW MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DAILY THREAT OF THUNDERSTORMS CAN BE EXPECTED THROUGH THE UPCOMING WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>006-018>020-VAZ007-009>020-022>024-WVZ042>045-271915- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- MERCER-SUMMERS-MONROE-GREENBRIER- 301 PM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF STRONG STORMS EARLY THIS AFTERNOON AND EVENING. THE MAIN THREAT WOULD BE DAMAGING THUNDERSTORM WINDS. STORMS HAVE FORMED NEAR THE BLUE RIDGE THIS AFTERNOON AND WILL MOVE EAST INTO THE PIEDMONT BY THIS EVENING. ADDITIONAL STORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE OHIO VALLEY LATER TONIGHT INTO TOMORROW MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A DAILY THREAT OF THUNDERSTORMS CAN BE EXPECTED THROUGH THE UPCOMING WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 26, 3:08 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
308 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL FAIRLAWN 37.15N 80.56W
06/26/2013 E1.00 INCH PULASKI VA TRAINED SPOTTER
QUARTER SIZE HAIL WITH NUMEROUS LIMBS DOWN ON OLD PEPPERS
FERRY ROAD
&&
MBSLocal storm report, Jun 26, 3:12 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
312 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND GST ROANOKE 37.28N 79.96W
06/26/2013 M71 MPH CITY OF ROANOKE VA ASOS
WIND GUST TO 71MPH MEASURED AT THE AIRPORT
&&
MBSLocal storm report, Jun 26, 3:26 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
326 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG ROANOKE 37.28N 79.96W
06/26/2013 CITY OF ROANOKE VA 911 CALL CENTER
SCATTERED REPORTS OF TREES/WIRES DOWN IN ROANOKE
&&
MBSLocal storm report, Jun 26, 3:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
338 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 5 NW ROANOKE 37.32N 80.04W
06/26/2013 E0.25 INCH CITY OF SALEM VA PUBLIC
PEA SIZE HAIL WITH A MEASURED GUST 52MPH
&&
MBSLocal storm report, Jun 26, 3:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
340 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 6 NW STEWARTSVILLE 37.33N 79.87W
06/26/2013 E0.50 INCH ROANOKE VA PUBLIC
MARBLE SIZE HAIL REPORTED VIA TWITTER
&&
MBSLocal storm report, Jun 26, 3:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
341 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 E STEWARTSVILLE 37.26N 79.78W
06/26/2013 BEDFORD VA PUBLIC
LARGE LIMB DOWN NEAR GOODVIEW ELEMENTARY SCHOOL AND
POSSIBLY ADDITIONAL TREE DAMAGE IN THE AREA. ALSO SOME
HAIL SMALLER THAN PENNIES.
&&
SKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:36 PM EDT | Special Weather Statement | RNK | Giles, Pulaski | 54 min |
| Jun 26, 1:57 PM EDT | Special Weather Statement | RNK | Craig, Roanoke, City of Salem | 48 min |
| Jun 26, 2:09 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Floyd, Giles, Montgomery, Pulaski, Roanoke and 1 more | 66 min |
| Jun 26, 2:16 PM EDT | Special Weather Statement | RNK | Patrick, City of Galax | 59 min |
| Jun 26, 2:37 PM EDT | Areal Flood Advisory | RNK | Botetourt, Craig, Floyd, Franklin, Giles, Montgomery and 5 more | 3 hr |
| Jun 26, 2:50 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Floyd, Franklin, Roanoke, City of Roanoke and 1 more | 55 min |
| Jun 26, 3:24 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick, City of Martinsville | 66 min |
| Jun 26, 4:20 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Danville | 70 min |
| Jun 26, 4:44 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Campbell | 46 min |
| Jun 26, 5:00 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 60 min |
| Jun 26, 2:42 PM EDT | Special Weather Statement | RNK | Wilkes | 63 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.